Segui
Ciro D'APICE
Titolo
Citata da
Citata da
Anno
Queueing theory
PP Bocharov, C D'Apice, AV Pechinkin
Walter de Gruyter, 2011
3362011
Modeling, simulation, and optimization of supply chains: a continuous approach
C d'Apice, S Göttlich, M Herty, B Piccoli
Society for Industrial and Applied Mathematics, 2010
1062010
Packet flow on telecommunication networks
C D’apice, R Manzo, B Piccoli
SIAM Journal on Mathematical Analysis 38 (3), 717-740, 2006
922006
A fluid dynamic model for supply chains
C D'Apice, R Manzo
Networks and Heterogeneous Media 1 (3), 379-398, 2006
562006
On the theory of thermoelasticity with microtemperatures
S Chiriţă, M Ciarletta, C D’Apice
Journal of Mathematical Analysis and Applications 397 (1), 349-361, 2013
542013
Optimization of traffic on road networks
C Annunziata, C D'apice, P Benedetto, R Luigi
Mathematical Models and Methods in Applied Sciences 17 (10), 1587-1617, 2007
452007
The time differential three-phase-lag heat conduction model: Thermodynamic compatibility and continuous dependence
S Chiriţă, C D’Apice, V Zampoli
International Journal of Heat and Mass Transfer 102, 226-232, 2016
432016
Circulation of car traffic in congested urban areas
A Cascone, C D'Apice, B Piccoli, L Rarità
Communications in Mathematical Sciences 6 (3), 765-784, 2008
412008
The Stationary Characteristics of the G/MSP/1/r Queueing System
PP Bocharov, C D'Apice, AV Pechinkin, S Salerno
Automation and Remote Control 64, 288-301, 2003
412003
Homogenization in domains randomly perforated along the boundary
GA Chechkin, TP Chechkina, C D’Apice, U De Maio
Discrete Contin. Dyn. Syst. Ser. B 12 (4), 713-730, 2009
372009
A fluid dynamic model for telecommunication networks with sources and destinations
C D'Apice, R Manzo, B Piccoli
SIAM Journal on Applied Mathematics 68 (4), 981-1003, 2008
372008
A continuum-discrete model for supply chains dynamics
G Bretti, C D’Apice, R Manzo, B Piccoli
Networks and Heterogeneous Media 2 (4), 661-694, 2007
362007
Modelling supply networks with partial differential equations
C D’Apice, R Manzo, B Piccoli
Quarterly of Applied Mathematics 67 (3), 419-440, 2009
342009
Existence of solutions to Cauchy problems for a mixed continuum-discrete model for supply chains and networks
C D'Apice, R Manzo, B Piccoli
Journal of Mathematical Analysis and Applications 362 (2), 374-386, 2010
292010
Hybrid optimal control: case study of a car with gears
C D'Apice, M Garavello, R Manzo, B Piccoli
International Journal of Control 76 (13), 1272-1284, 2003
282003
Optimal control problems in coefficients for degenerate equations of monotone type: shape stability and attainability problems
C D'Apice, U De Maio, OP Kogut
SIAM Journal on Control and Optimization 50 (3), 1174-1199, 2012
262012
On shape stability of Dirichlet optimal control problems in coefficients for nonlinear elliptic equations
C D'Apice, U De Maio, OP Kogut
262010
Numerical schemes for the optimal input flow of a supply chain
C D'Apice, R Manzo, B Piccoli
SIAM Journal on Numerical Analysis 51 (5), 2634-2650, 2013
252013
Asymptotic analysis of a perturbed parabolic problem in a thick junction of type 3: 2: 2
C D’Apice, U De Maio, TA Mel'nyk
Networks and Heterogeneous Media 2 (2), 255-277, 2007
252007
Plane harmonic waves in the theory of thermoviscoelastic materials with voids
C D'Apice, S Chiriţă
Journal of Thermal Stresses 39 (2), 142-155, 2016
242016
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20